| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the insert/pusher went to side of lens and only partially ejected lens.The procedure was completed on same day.Additional information received and stated that, device was in contact with the patient.There was no patient impact reported.Issue was resolved after using the another lens.The surgeon prognosis was unknown.
Additional Manufacturer Narrative
The product was not returned for analysis.The complainant indicates the use of non-company as a viscoelastic, which is not qualified for use with associated model, this is not a qualified company product combination.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow instructions for use (ifu), as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the intraocular lens (iol) and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).